# SDR UIEA2021061101333

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9810070
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE   RIGHT PRV  DOES  NOT  CLOSE  AT HIGH PRESSURE  (PW 4000)( REMOVED AND REPLACED RIGHT ENGINE PRESSURE REGULATING VALVE )PRV) IAW AMM 36-114-18, PENDING OPS CHECK. PERFORMED ENGINE RUN-UP, OPS CHECK NORMAL IAW AMM 36-11-18.    )
